Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1980, Volume 48, Issue 6

Estimation in Linear Regression Models with Disparate Data Points<1333:EILRMW>2.0.CO;2-S
p. 1333-1346

William S. Krasker

This paper addresses the problem of estimating unknown regression coefficients when erroneous data and other violations of the standard assumptions are possible. An estimator which has a limited sensitivity to these departures from the assumptions is presented, and some of its properties are derived. This estimator is shown to have a certain efficiency property relative to other estimators with the same sensitivity to erroneous data.

Log In To View Full Content

Journal News